# SDR UALA2009071502084

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 64,375 hours, 21,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP ON SEAT 26C IS NOT WORKING.  REPLACED BROKEN CONNECTOR UNDER SEAT 26B.  CHECKS GOOD.
